# SDR IPXA2021122107107

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,976 hours, 17,620 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FELT HEAT IN THE COCKPIT AND SMELLED WARM ELECTRONICS. SHORTLY AFTER LNDG GOT LEVEL 2 "AVNCS EXH FLO OFF." COMPLIED WITH QRH CHECKLIST AND TAXIED IN.CFDS CURRENT FAULTS SHOWED ESC-AVNCS EXHAUST SYSTEM FAULT PREFORMED FIM 21-26-00 FOUND AVNCS EXHAUST FAN BAD. R&R OF FAN IN REF TO AMM 21-26-02-400-802 OPS CK GOOD EFF SOURCE REF: IPC 21-26-02-10-001J
